MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. G-JET(R); TRANSGASTRIC-JEJUNAL FEEDING TUBE

APPLIED MEDICAL TECHNOLOGY, INC. G-JET(R); TRANSGASTRIC-JEJUNAL FEEDING TUBE
Model Number GJ-1412-15
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to uf report # (b)(4) which was reported to amt by the initial reporter on 02/03/2021.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter and retrieved the failed device for analysis.The device was analyzed and the reported failure was confirmed.A device history review was performed for the lot with no anomalies detected in the record.Based on the provided information, the reported problem did not occur due to a manufacturing defect, but due to a combination of excessive stress and patient/environment usage conditions.Complaint # 20210114 was assigned to this report.We will provide additional information to the fda additional information is able to be obtained and its analysis changes the conclusion of this report.
 
Event or Problem Description
Per the original uf report #: (b)(4): "describe the event or problem: per mother of patient, plastic ring that holds the feeding tube into the jejunal port of the g-j button broke and fell out.No longer able to feed child and had to be replaced urgently.What was the original intended procedure? : small intestinal endoscopy with conversion of percutaneous gastrostomy tube to percutaneous jejunostomy tube ((b)(4))]".

Brand Name
G-JET(R)
Common Device Name
TRANSGASTRIC-JEJUNAL FEEDING TUBE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
MDR Report Key11417562
Report Number1526012-2021-00007
Device Sequence Number3430650
Product Code KNT
UDI-Device Identifier00842071101428
UDI-Public(01)00842071101428(17)230701(10)200916-098
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2023
Device Model NumberGJ-1412-15
Device Catalogue NumberGJ-1412-15
Device Lot Number200916-098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 MO
Patient Weight6